# SDR DXTA2022112174420

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 1,575 hours, 1,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810117
- Part serial: 0481
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED BUTTON ON DOOR HANDLE INTERMITANTLY RESPONSIVE.  DOES NOT ALLOW DOOR TO OPEN WHEN PUSHED.  REMOVED AND REPLACED CABIN DOOR MONITOR PCB IAW MM 24-60-40. OPS CHECK GOOD.
